# SDR AALA202205236233

- Difficulty date: May 22, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N306SP
- Make and model: Boeing 737
- Aircraft serial: 44480
- Aircraft time: 3,582 hours, 1,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUUDED: ESCAPE PATH LIGHTING FIXTURES LOOSE AR SEATS 24C AND 33C. REMOVED AND REPLACED 24C.33C ESCAPE PATH LIGHTING SHROUDS PER AMM 33-51-11.
